# SDR 29GA2016022900001

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 444
- Aircraft time: 32,642 hours, 37,376 cycles
- Engine: Ge CT79B
- Propeller: Dowty R4086123F17
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR COVER FELL OFF ON TAKEOFF.  REINSTALLED EMERGENCY DOOR COVER IAW AMM 52-20-05
